Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Framings of knots satisfying differential relations


Authors: James J. Hebda and Chichen M. Tsau
Journal: Trans. Amer. Math. Soc. 356 (2004), 267-281
MSC (2000): Primary 57M25; Secondary 53A04, 53C23, 57R40
Published electronically: August 21, 2003
MathSciNet review: 2020032
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper introduces the notion of a differential framing relation for knots in a three-dimensional manifold. There is a canonical map from the space of knots that satisfy a framing relation into the space of framed knots. Under reasonable assumptions this canonical map is a weak homotopy equivalence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 57M25, 53A04, 53C23, 57R40

Retrieve articles in all journals with MSC (2000): 57M25, 53A04, 53C23, 57R40


Additional Information

James J. Hebda
Affiliation: Department of Mathematics, Saint Louis University, St. Louis, Missouri 63103
Email: hebdajj@slu.edu

Chichen M. Tsau
Affiliation: Department of Mathematics, Saint Louis University, St. Louis, Missouri 63103
Email: tsaumc@slu.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03222-7
PII: S 0002-9947(03)03222-7
Received by editor(s): May 14, 2001
Received by editor(s) in revised form: September 11, 2002
Published electronically: August 21, 2003
Article copyright: © Copyright 2003 American Mathematical Society